Side Effects Of The Use Of Acne Concoctions?

Illustration of Side Effects Of The Use Of Acne Concoctions?
Illustration: Side Effects Of The Use Of Acne Concoctions? sf.mariefranceasia.com

hello doctor u003cbr u003I want to ask, may I make vitacid concoctions and hydrocortisone for my acne? what side effects do you think the medicine will give?

1 Answer:

Hello Calim,

Thank you for the question on HealthReplies.com,

Acne is a condition where there is a blockage at the hair growth site and oil glands by dead skin cells / oil. Acne treatment itself varies depending on the condition of the individual's face.

Vitacid is one of the topical retinoid forms in the treatment of acne, some contain retinoic aciddantretinoin. Side effects from the use of this drug can cause skin irritation, redness, dryness, itching, peeling skin.

Hydrocortisone is a form of steroid treatment that can be used to suppress inflammation. Side effects of this treatment depend also on the number of doses and preparations of what drugs are used (ointments / oral medication). In the form of an ointment, attention should be paid to the presence of redness, itching, dry skin, or pain after use. If you feel the complaint is getting worse for the two drugs listed, it is advisable to stop use.

It is recommended to go to a dermatologist for an examination and treatment of your condition. It is not advisable to make your own concoction or replace medication without instructions from the doctor. To reduce acne, treatment must be done routinely so that optimal results, maintain a clean environment and face, avoid eating fried / oily foods, nuts.

Hopefully this information helps you,

Regards.

: by

Related Question

Regarding Foods That Contain Vitamin C, Vitamin E And Vitamin B6?

Regarding Foods That Contain Vitamin C, Vitamin E And Vitamin B6?

(2 years ago)

What vegetables and fruits contain lots of vitamin C, vitamin E, vitamin B6? ask for the details. u003cbr / u003e u003cbr / u003teen if you want to take immune supplements / vitami...

Lips Feel Thick, Sticky And Appear In A Brown Sphere

Lips Feel Thick, Sticky And Appear In A Brown Sphere

(2 years ago)

, my lips felt thick and very sticky all of a sudden after I woke up a brown sphere appeared on my lips. Why do you think?...

Gastric Acid Increases Every Chapter?

Gastric Acid Increases Every Chapter?

(2 years ago)

Morning … I want to ask why my stomach has not healed even though I have tried various drugs, and I have tried to be sorted to people who are more understanding of all illnes...

Leave a Reply

Your email address will not be published.